Alert archive / Colorado / Wind Advisories in 2015

Wind Advisory 5, NWS Grand Junction, CO

October 2, 20157 counties in Colorado; Grand County, San Juan County, Uintah County, Utah

NWS Grand Junction, CO issued this wind advisory at Oct 2, 2015, 2:01 PM MDT for 7 counties in Colorado; Grand County, San Juan County, Uintah County, Utah. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 2, 2015, 2:01 PM MDT (20:01 UTC)
Expired
Oct 2, 2015, 9:00 PM MDT
In force
7 hr
Issued by
NWS Grand Junction, CO

Counties Eagle County, CO, Garfield County, CO, Mesa County, CO, Moffat County, CO, Pitkin County, CO, Rio Blanco County, CO, Routt County, CO, Grand County, UT, San Juan County, UT, Uintah County, UT

The radar

The Grand Junction radar (KGJX), 52 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 8.0 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2015-10-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2015-10-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3539 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

907 
WWUS75 KGJT 022001
NPWGJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
201 PM MDT FRI OCT 2 2015

COZ001-002-006>008-UTZ024-027-029-030300-
/O.NEW.KGJT.WI.Y.0005.151002T2001Z-151003T0300Z/
LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-GRAND VALLEY-
DEBEQUE TO SILT CORRIDOR-CENTRAL COLORADO RIVER BASIN-
EASTERN UINTA BASIN-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES-
INCLUDING THE CITIES OF...RANGELY...DINOSAUR...CRAIG...HAYDEN...
MEEKER...GRAND JUNCTION...FRUITA...PALISADE...RIFLE...SILT...
PARACHUTE...MESA...GLENWOOD SPRINGS...EAGLE...CARBONDALE...
VERNAL...JENSEN...BALLARD...FORT DUCHESNE...RANDLETT...MOAB...
CASTLE VALLEY...THOMPSON SPRINGS
201 PM MDT FRI OCT 2 2015

...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING.

* TIMING...THIS AFTERNOON THROUGH 9 PM MDT THIS EVENING.

* WINDS...WIND GUSTS OF 45 MPH WILL OCCUR THIS AFTERNOON AND
  CONTINUE UNTIL 9 PM THIS EVENING. NEAR RAIN SHAFTS...STRONGER
  WINDS GUSTS EXCEEDING 50 MPH IS POSSIBLE BUT WILL BE VERY
  LOCALIZED.

* VISIBILITY...LOCAL BLOWING DUST COULD REDUCE VISIBILITY TO BELOW
  1 MILE AT TIMES.

* IMPACTS...STRONG CROSSWINDS WILL OCCUR ALONG INTERSTATE 70 AND
  HIGHWAY 40. HIGH PROFILE VEHICLES AND MOTORCYCLISTS SHOULD BE
  AWARE OF STRONG WIND GUSTS THAT CAN MAKE DRIVING DIFFICULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED
OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE
EXTRA CAUTION. 

PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART
DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY
INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION
DUE TO WIND-BLOWN DUST.

&&

$$

COZ003-UTZ025-030300-
/O.NEW.KGJT.WI.Y.0005.151002T2001Z-151003T0300Z/
ROAN AND TAVAPUTS PLATEAUS-TAVAPUTS PLATEAU-
INCLUDING THE CITY OF...RIO BLANCO
201 PM MDT FRI OCT 2 2015

...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING.

* TIMING...THIS AFTERNOON THROUGH 9 PM MDT THIS EVENING.

* WINDS...WIND GUSTS TO 60 MPH WILL OCCUR THIS AFTERNOON AND
  CONTINUE UNTIL 9 PM THIS EVENING.

* IMPACTS...STRONG ERRATIC WINDS WILL OCCUR OVER THE MOUNTAIN
  PASSES...ESPECIALLY DOUGLAS PASS ON HIGHWAY 139. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED
OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE
EXTRA CAUTION. 

PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART
DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY
INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION
DUE TO WIND-BLOWN DUST.

&&

$$
1 follow-up statement
509 
WWUS75 KGJT 030300
NPWGJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
900 PM MDT FRI OCT 2 2015

COZ001-002-006>008-UTZ024-027-029-030400-
/O.EXP.KGJT.WI.Y.0005.000000T0000Z-151003T0300Z/
LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-GRAND VALLEY-
DEBEQUE TO SILT CORRIDOR-CENTRAL COLORADO RIVER BASIN-
EASTERN UINTA BASIN-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES-
INCLUDING THE CITIES OF...RANGELY...DINOSAUR...CRAIG...HAYDEN...
MEEKER...GRAND JUNCTION...FRUITA...PALISADE...RIFLE...SILT...
PARACHUTE...MESA...GLENWOOD SPRINGS...EAGLE...CARBONDALE...
VERNAL...JENSEN...BALLARD...FORT DUCHESNE...RANDLETT...MOAB...
CASTLE VALLEY...THOMPSON SPRINGS
900 PM MDT FRI OCT 2 2015

...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING...

WINDS HAVE DECREASED SINCE THIS AFTERNOON FOR MOST LOCATIONS
ACROSS WESTERN COLORADO. THEREFORE...THE WIND ADVISORY WILL BE
ALLOWED TO EXPIRE. HOWEVER...GUSTY OUTFLOW WINDS ASSOCIATED WITH
SHOWERS OR LOCALIZED THUNDERSTORMS WILL CONTINUE TO GENERATE
ISOLATED STRONG OUTFLOW WINDS.

$$

COZ003-UTZ025-030400-
/O.EXP.KGJT.WI.Y.0005.000000T0000Z-151003T0300Z/
ROAN AND TAVAPUTS PLATEAUS-TAVAPUTS PLATEAU-
INCLUDING THE CITY OF...RIO BLANCO
900 PM MDT FRI OCT 2 2015

...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING...

WINDS HAVE DECREASED SINCE THIS AFTERNOON FOR MOST LOCATIONS
ACROSS WESTERN COLORADO. THEREFORE...THE WIND ADVISORY WILL BE
ALLOWED TO EXPIRE. HOWEVER...GUSTY OUTFLOW WINDS ASSOCIATED WITH
SHOWERS OR LOCALIZED THUNDERSTORMS WILL CONTINUE TO GENERATE
ISOLATED STRONG OUTFLOW WINDS.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Junction, CO wrote its last area forecast discussion before this wind advisory went out at Oct 2, 11:40 AM MDT, 2 hours 21 minutes earlier.

Area forecast discussion, Oct 2, 11:40 AM MDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1140 AM MDT FRI OCT 2 2015

.UPDATE...
ISSUED AT 1140 AM MDT FRI OCT 2 2015

FORECAST ON TRACK WITH SIGNIFICANT VERTICAL SUPPORT AHEAD OF THE
COLD FRONT FIRING OFF THUNDERSTORMS ACROSS NORTHEAST UTAH.
SOUTHWEST WINDS HAVE BEGUN TO PICK UP AS EXPECTED AND WILL
CONTINUE TO DO SO OVER THE NEXT FEW HOURS UNTIL THE FRONT PASSES
THIS EVENING. THE BIGGEST THREAT FROM THUNDERSTORMS WILL BE
STRONG GUSTY WINDS SINCE DEWPOINT DEPRESSIONS ARE RATHER LARGE
THIS MORNING WITH LITTLE MOISTURE IN PLACE. OTHER THAN A FEW
STORMS IN THE SAN JUAN MOUNTAINS...EXPECTING MOST TO DEVELOP NORTH
OF THE ABAJO MOUNTAINS AND TELLURIDE.

&&

.SHORT TERM...(TODAY THROUGH SATURDAY)
ISSUED AT 337 AM MDT FRI OCT 2 2015

THE EASTERN CONUS REMAINS BLOCKED WITH LOW PRESSURE STUCK ACROSS
THE SOUTHEAST AND A DOMINATE BERMUDA HIGH EAST OF THAT. THIS
OBSTRUCTED DOWNSTREAM PATTERN WILL ALLOW A SERIES OF LOW PRESSURE
SYSTEMS TO FORM IN THE WEST THROUGH THE WEEKEND. 00Z H5 HAND
ANALYSIS HAD THE FIRST LOW OVER WESTERN NEVADA BUT WITH STRONG
HEIGHT FALLS TO THE EAST. WATER VAPOR IMAGERY SUPPORTS THIS AND
THE LOW IS SHIFTING TOWARD NORTHWEST UTAH EARLY THIS MORNING.
THIS IMAGERY ALSO SHOWS A NARROW BAND OF PACIFIC MOISTURE FEEDING
AHEAD OF THE LOW INTO THE COLORADO ROCKIES. THIS MOISTURE IS NOT
FEEDING ANY PRECIP OVER OUR AREA BUT IS IN THE FROM OF A HIGH
CLOUD DECK. PWAT HAS BEEN CUT IN HALF OVER THE PAST 24 HOURS TO
UNDER HALF OF AN INCH. WE WILL NEED TO WAIT UNTIL WRAP AROUND
MOISTURE ARRIVES WITH THE PASSING LOW PRESSURE SYSTEM LATE THIS
AFTERNOON. QG PROGS CONTINUE TO SHOW IMPRESSIVE LARGE SCALE ASCENT
OVER OUR CWA AS FORCING INCREASES AHEAD OF THE APPROACHING SYSTEM
AND THE UPPER JET CORE MOVES OVERHEAD THROUGH THE DAY. THIS LIFT
WILL BE WASTED THROUGH EARLY AFTERNOON AS MOISTURE AND LOW TO MID
LEVEL SUPPORT IS SEVERELY LACKING. BY LATE AFTERNOON HOWEVER A
SURFACE COLD FRONT ARRIVES TO OUR NORTHWEST ZONES AND THEN
ACCELERATES EASTWARD OVERNIGHT. FORCING WITH THE FRONT AND
INSTABILITY BEHIND IT WILL FAVOR PRECIPITATION ACROSS THE NORTHERN
HIGH COUNTRY WITH A FEW SCATTERED LIGHTER SHOWERS PASSING OVER THE
LOWER TERRAIN. FAVORED JET DYNAMICS ALSO MOVE INTO OUR SOUTHERN
MOUNTAINS LATE. MODELS HAVE TRENDED UPWARD FOR PCPN CHANCES THE
LAST FEW RUNS TO HAVE ADJUSTED POPS AS WELL. SHOWERS WILL WANE
AFTER DARK THEN TO NOT SEEM TO APPEAR AGAIN UNTIL INSTABILITY
INCREASES SATURDAY AFTERNOON ACROSS THE CENTRAL AND NORTH. NOT
IMPRESSED WITH MOISTURE TO WORK WITH SO POPS STAY LOW.
TEMPERATURES LOOK A TAD WARMER MANY AREAS TODAY WITH SLOWER
PROGRESS OF THE COLD FRONT BUT BY SATURDAY MORE SEASONAL
TEMPERATURES WILL ARRIVE BEHIND THIS SYSTEM.

.LONG TERM...(SATURDAY NIGHT THROUGH THURSDAY)
ISSUED AT 337 AM MDT FRI OCT 2 2015

SATURDAY NIGHT AND SUNDAY EASTERN UT AND WESTERN COLORADO WILL
BETWEEN IN BETWEEN THE TROUGH THAT AFFECTED THE AREA FRIDAY AND
FRIDAY NIGHT AND THE NEXT TROUGH DEVELOPING ALONG THE PACNW COAST.
SUNDAY NIGHT THROUGH WEDNESDAY WEATHER FOR MUCH OF THE EXTENDED
PERIOD WILL BE AFFECTED BY THIS SECOND TROUGH AS IT MOVES SOUTH
ALONG THE WEST COAST TO SOUTHERN CA THEN TURNS EAST MONDAY
MORNING. SIGNIFICANT MOISTURE WILL BE DRAWN NORTH AND INTO THE
FORECAST AREA AS THE TROUGH APPROACHES MONDAY AND TUESDAY. HAVE
GENERALLY INCREASE THE CLOUD COVER AND CHANCE OF PRECIPITATION
ACROSS THE AREA...THOUGH THE SOUTHERN HALF OF THE CWA IS FAVORED
DUE TO THE STRONG SOUTHERLY FLOW AHEAD OF THE TROUGH.

TUESDAY NIGHT THE TROUGH WILL BEGIN TO WEAKEN AND IT PASSES OVER
THE FOUR CORNERS AND LIFTS NORTHEAST OVER THE FORECAST AREA. AS
THE TROUGH PASSES...WINDS WILL SHIFT TO THE NORTHWEST AND DRIER
AIR WILL MOVE INTO THE AREA FROM WEST TO EAST. NORTHWEST FLOW WILL
CONTINUE THROUGH THU WITH MINOR DISTURBANCES AFFECTING MAINLY THE
NORTHERN AND CENTRAL CO MTS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1140 AM MDT FRI OCT 2 2015

STRONG PREFRONTAL SOUTHWEST WINDS WILL CONTINUE TO STRENGTHEN THROUGH
THIS AFTERNOON BEFORE WINDS SHIFT TO A WESTERLY THEN
NORTHWESTERLY DIRECTION TONIGHT BETWEEN 00Z AND 04Z. SCATTERED
THUNDERSTORMS AHEAD OF THE FRONT WILL BRING STRONG OUTFLOW WINDS
TO AREAS MAINLY NORTH OF KTEX. WINDS WILL START TO SUBSIDE WITHIN
A FEW HOURS AFTER THE FRONTAL PASSAGE...SO SOMETIME AROUND 03Z TO
06Z TONIGHT.

&&

.FIRE WEATHER...
ISSUED AT 337 AM MDT FRI OCT 2 2015

A RED FLAG WARNING CONTINUES FOR CO ZONE 207 FROM 1 PM TO 7 PM
TODAY. DRY SOUTHWEST WINDS WILL INCREASE THIS MORNING AS A STRONG
LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT APPROACH FROM THE
NORTHWEST. MOISTURE WILL BEGIN TO MOVE INTO THE NORTH BY THE
AFTERNOON FOR AN INCREASE IN SHOWERS AND THUNDERSTORMS THERE.

HOWEVER THE SOUTH WILL BE QUITE DRY IN THE PREFRONTAL ENVIRONMENT.
ALSO THE STRONGEST WINDS ARE EXPECTED OVER SOUTHWEST CO AND
SOUTHEAST UT. FUELS HAVE REMAINED DRY OVER THE LOWER ELEVATIONS OF
THE CO FOUR CORNERS AREA. SO THE COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY AND DRY FUELS HAVE PROMPTED THE NEED FOR A RED
FLAG WARNING IN CO FIRE ZONE 207 WHERE FUELS ARE CONSIDERED DRY.
BY EVENING RELATIVE HUMIDITY VALUES WILL INCREASE AND WINDS WILL
DIMINISH AS THE AIR MASS DECOUPLES.

THE COLD FRONT IS EXPECTED TO PASS OVER THE NORTH BY LATE
AFTERNOON...AND ACROSS THE SOUTH OVERNIGHT. COOLER TEMPERATURES
AND LESS WINDS ARE THEN EXPECTED FOR SATURDAY.

&&

.GJT WATCHES/WARNINGS/ADVISORIES...
CO...RED FLAG WARNING UNTIL 7 PM MDT THIS EVENING FOR COZ207.

UT...NONE.
&&

UPDATE...JAM
SHORT TERM...15
LONG TERM...CC
AVIATION...JAM
FIRE WEATHER...CC
Hazardous weather outlook, Oct 2, 3:53 AM MDT, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
353 AM MDT FRI OCT 2 2015

COZ001>014-017>023-UTZ022>025-027>029-031000-
LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-
ROAN AND TAVAPUTS PLATEAUS-ELKHEAD AND PARK MOUNTAINS-
UPPER YAMPA RIVER BASIN-GRAND VALLEY-DEBEQUE TO SILT CORRIDOR-
CENTRAL COLORADO RIVER BASIN-GRAND AND BATTLEMENT MESAS-
GORE AND ELK MOUNTAINS/CENTRAL MOUNTAIN VALLEYS-
CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN-
WEST ELK AND SAWATCH MOUNTAINS-FLATTOPS-
UPPER GUNNISON RIVER VALLEY-UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-
NORTHWEST SAN JUAN MOUNTAINS-SOUTHWEST SAN JUAN MOUNTAINS-
PARADOX VALLEY/LOWER DOLORES RIVER-
FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN-
SAN JUAN RIVER BASIN-SOUTHEAST UTAH-EASTERN UINTA MOUNTAINS-
EASTERN UINTA BASIN-TAVAPUTS PLATEAU-ARCHES/GRAND FLAT-
LA SAL AND ABAJO MOUNTAINS-CANYONLANDS/NATURAL BRIDGES-
353 AM MDT FRI OCT 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN
COLORADO.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT FROM 1 PM TO 7 PM TODAY FOR THE
LOWER ELEVATIONS OF THE COLORADO FOUR CORNERS REGION FOR LOW
HUMIDITY...FREQUENT WIND GUSTS IN EXCESS OF 25 MPH AND CRITICALLY
DRY FUELS.

WINDY CONDITIONS WILL SPREAD ACROSS ALL OF EASTERN UTAH AND
WESTERN COLORADO TODAY AS A STRONG TROUGH AND COLD FRONT MOVES
THROUGH THE AREA. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
WILL DEVELOP THIS AFTERNOON THROUGH EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR AFTERNOON THUNDERSTORMS OVER MAINLY THE
NORTHERN MOUNTAINS AND NEAR THE CONTINENTAL DIVIDE SATURDAY AND
SUNDAY.

SHOWERS...THUNDERSTORMS AND SOUTHWEST WINDS WILL INCREASE FROM
SOUTH TO NORTH...SUNDAY NIGHT THROUGH TUESDAY NIGHT...AS A STRONG
PACIFIC STORM MOVES THROUGH THE AREA. PRECIPITATION WILL DECREASE
FROM WEST TO EAST WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

CJC

In the hours before

Local storm report, Oct 2, 12:51 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1251 PM MDT FRI OCT 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     NON-TSTM WND GST 2 SW SWAMP ANGEL        37.88N 107.74W
10/02/2015  E68 MPH          SAN JUAN           CO   MESONET

&&

EVENT NUMBER GJT1500991

DC
Local storm report, Oct 2, 12:52 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1252 PM MDT FRI OCT 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     NON-TSTM WND GST MOUNT ABRAMS            37.96N 107.65W
10/02/2015  M61 MPH          OURAY              CO   MESONET

&&

EVENT NUMBER GJT1500992

DC
Local storm report, Oct 2, 1:29 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
129 PM MDT FRI OCT 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0123 PM     NON-TSTM WND GST 5 NW MACK               39.27N 108.93W
10/02/2015  M69 MPH          MESA               CO   TRAINED SPOTTER

&&

EVENT NUMBER GJT1500993

JM
Local storm report, Oct 2, 1:47 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
147 PM MDT FRI OCT 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     NON-TSTM WND GST MOUNT ABRAMS            37.96N 107.65W
10/02/2015  M62 MPH          OURAY              CO   MESONET

&&

EVENT NUMBER GJT1500994

DC

The office that day

Everything else NWS Grand Junction, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 2, 3:16 PM MDTSpecial Weather StatementGJTRio Blanco44 min

Nearby

Wind Advisories in Colorado, 2015Wind Advisories in Utah, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.